# SDR YTRR107130

- Difficulty date: November 15, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N309RL
- Make and model: Bell 407
- Aircraft serial: 53092
- Aircraft time: 3,321 hours
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 2307031
- Part serial: JGALM0548
- Condition: Inoperative
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RESTART FAULT LIGHT ILLUMINATED DURING FLIGHT.  UPON LANDING AND SHUT-DOWN, FADEC FAULT LIGHT ALSO ILLUMINATED.  REPLACED HMU.
